MAUDE Adverse Event Report: MEDTRONIC IRELAND MICRA; LEADLESS PACEMAKER

MEDTRONIC IRELAND MICRA; LEADLESS PACEMAKER
Model Number MC1VR01US
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751); Tachycardia (2095)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient with a leadless implantable pulse generator (ipg) experienced a series of cardiac events including atrial fibrillation, tachycardia, bradycardia with heart rates detected below 60 beats per minute (bpm) (including readings in the 40s and 50s, a pulse oximeter result of 38, and a manual pulse check of 48).The patient noted that the device was not maintaining the programmed lower rate of 60 bpm, with evidence from device readings and personal monitoring indicating heart rates below the intended threshold on several occasions, particularly at night.The patient suggested that possible inadequate nutrition due to dieting may have contributed to the arrhythmias.The leadless ipg remains in use.No further patient complications have been reported as a result of this event.

Brand Name
MICRA
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24493906
Report Number9612164-2026-01098
Device Sequence Number4953911
Product Code PNJ
UDI-Device Identifier00643169711761
UDI-Public(01)00643169711761(17)220328
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2022
Device Model NumberMC1VR01US
Device Catalogue NumberMC1VR01US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/03/2026
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale